I am currently taking Prozac for anxiety and depression, as well as Adderall for ADHD. I just got Phentramin-d and the bottle says to not take with anti-depressants. I don't want to stop taking Prozac and I don't know the exact reasons as to why I can't mix these drugs. Is it really harmful to do? And would it also be harmful to continue taking the Adderall along with the Phentramin-d? Hopefully I will get some information soon, because I want to loose weight and so I want to start taking Phentramin-d. Any help would be very much appreciated!
I'm in the same boat. I just started taking the phentramin-d. I am also taking prozac in a very low dose. I don't know why we are not supposed to take both...I have gained 20 pounds in the last 3 months...I have to do something...and soon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.